# SDR RAIA00310265

- Difficulty date: October 19, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 19,694 hours, 18,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM ROW 7 BACK INOP.  RE-SECURED CONNECTOR AT ROW 7 FOR PATH LIGHTS.
